# SDR DALA2018060873893

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE VERTICAL STABILIZER SKIN NEAR THE RAM AIR INLET AREA, LT SIDE, ZFS 9.  THE SKIN WAS REPAIRED IAW ERA 569140-14, REV ORIGINAL, AND ETI-90-18-027, REV 2.
